Ask an expert
Question

27 Mar 2007

Discomfort after Mirena
Hi Doc,

I had the Mirena inserted in January. I know it will take time for my body to adapt, but other than regular spotting and abdominal pains, I have been experiencing bad acne on my chest and back, as well swelling of the lower abdomen. Are these common symtoms?

Thanks
Jay
Answer 312 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

They are not common symptoms but they can occur.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9250 votes
No
66% - 17785 votes
Vote